medication

Allergic reaction to Luvox CR

DianaInPain Community Member March 05, 2013
  • How long does it take for the allergic reaction to go away. My pdoc told me to stop that n my lamictal. I am not handling not having my lamictal very well. Finally I was told I am able to go back on it but on a lower dosage now. I have been taking benadryl for the past 4 days. The Luvox is extended release, I don't know how long I can take it. 

4 Comments
  • Marishka
    Mar. 06, 2013

    Hi Diana,

     

    Did you see your doctor?  What are the symptoms you are having?

     

    I took lamictal for a short while and then stopped.    It seems to happen when I stop zoloft which I have been on for twenty years.

     

    Best to talk to the doctor and go off anything very slowly I think.  Just my experience.  Then the body...

    RHMLucky777

    Read More

    Hi Diana,

     

    Did you see your doctor?  What are the symptoms you are having?

     

    I took lamictal for a short while and then stopped.    It seems to happen when I stop zoloft which I have been on for twenty years.

     

    Best to talk to the doctor and go off anything very slowly I think.  Just my experience.  Then the body needs time to come back into balance I suppose.

     

    I do empathize as the feeling I get with electricity running through my body and brain feels horrid.  But it supposedly goes away with time.

     

    Marishka

    • DianaInPain
      Mar. 06, 2013

      Red, welts, swelling, and extremely itchy.  I take Lamictal at night for my "crazy" mood swings. But bc of the allergic reaction she took me off of that as well. I feel that the Luvox CR has fried my brain. It's been 4 days and im still feeling a little lost. I have been taking benadryl but it's not doing anything. I was going to go to the hospital but...

      RHMLucky777

      Read More

      Red, welts, swelling, and extremely itchy.  I take Lamictal at night for my "crazy" mood swings. But bc of the allergic reaction she took me off of that as well. I feel that the Luvox CR has fried my brain. It's been 4 days and im still feeling a little lost. I have been taking benadryl but it's not doing anything. I was going to go to the hospital but after taking my other medications and scratching myself to death, I passed out. My pharmacist told me I need a script for prednisone. I just have to wait. ....thank you

       

      ~Diana

  • Judy
    Mar. 05, 2013

    Hi, there.  I think this is something you should absolutely be asking your doctor or, at the very least, a pharmacist.  We aren't medical professionals here, but it kind of sounds like you're being left out to dry.  If it were me, I'd be calling my doctor and insisting on some kind of help or reassurance that things would be improving soon.

     ...

    RHMLucky777

    Read More

    Hi, there.  I think this is something you should absolutely be asking your doctor or, at the very least, a pharmacist.  We aren't medical professionals here, but it kind of sounds like you're being left out to dry.  If it were me, I'd be calling my doctor and insisting on some kind of help or reassurance that things would be improving soon.

     

    Good luck with this and hope you're soon feeling better.

    • DianaInPain
      Mar. 06, 2013

      Thank you. I have actually done both. My friend's advice is to drink a lot of water. What else do I have to lose, until I go see my pcp.

Most Popular

Happiness and Self Improvement
8 Ways Humor Heals